MAUDE Adverse Event Report: COLOPLAST A/S PERCUTANEOUS NEPHROSTOMY DILATOR; ENDOSCOPIC-ACCESS DILATOR, SINGLE-USE

COLOPLAST A/S PERCUTANEOUS NEPHROSTOMY DILATOR; ENDOSCOPIC-ACCESS DILATOR, SINGLE-USE
Catalog Number RBB010
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.B3: estimated date.
 
Event or Problem Description
According to the available information in (b)(6) 2025, a 0.038 guidewire failed to pass the guidewire through the dilator.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we didn't find other complaints on the lot number 10206626.The issue described concernent set of dilators component which include three size of dilator with references: ch06 (size incriminated in the complaint): yd140670 lot 9865202 (manufactured in august 2024) ch08: yd140870 lot 9830525 (manufactured in august 2024) & 9865204 (manufactured in july 2024) ch10: yd141070 lot 9834973 (manufactured in july 2024).Checking the quality database, revealed one non-conformity: "yd14xx70 passage du mandrin de contrôle de 1.00mm non conforme"" opened on june 2024 related to the described defect.This defect was due to a manufacturing issue and all actions have been implemented since january 2025.A rmf evaluation was performed based on criq266, risk identified 11207 (hazardous situation: dilator cannot glide over the guidewire (or with difficulty)).The evaluation has showed that risks are adequately controlled and reduced as far as possible in the state of art.Based on this, we can concluded that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/used.It is concluded that the risks identified are still acceptable and considered as safe.
 
Event or Problem Description

Brand Name
PERCUTANEOUS NEPHROSTOMY DILATOR
Common Device Name
ENDOSCOPIC-ACCESS DILATOR, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat la canéda cedex 24200
FR   24200
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23477560
Report Number9610711-2025-00460
Device Sequence Number13401525
Product Code EZN
UDI-Device Identifier03600040953761
UDI-Public3600040953761
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRBB010
Device Lot Number10206626_RBB0104002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown